# SDR AALA202304214773

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 27,017 hours, 8,404 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 32168
- Condition: Low Pressure
- Location: Zone 600 - Rh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL RIGHT TANK PUMP 2 LOW PRESSURE ECAM MESSAGE DURING CRUISE. FLIGHT CREW COMPLETED ECAM ACTIONS, SELECTED RIGHT TANK PUMP #2 OFF AND NOTED RIGHT TANK #2 CIRCUIT BREAKER WAS TRIPPED ON 121 VU PANEL. MAINTENANCE REPLACED RIGHT HAND OUTBOARD FUEL PUMP ASSEMBLY PER AMM 28-21-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
